# SDR AUS20030896

- Difficulty date: March 4, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Beech A23-24
- Engine: Lyc IO360A1B
- Propeller: Mcauly 2D34C9
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Wrong Part
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) INCORRECT ENGINE MOUNTS FITTED.  MANUFACTURER'S ILLUSTRATED PARTS CATALOGUE (IPC) INDICATES INCORRECT NUMBER. CORRECT PART NUMBER AND INSTALLATION PROCEDURES ARE FOUND IN THE MM.  IPC INCORRECT.
